Research Paper | Mathematics | Congo | Volume 7 Issue 6, June 2018
On The Category of Symplectic Yang-Mills Fields
Lutanda Panga G | Mateso Tailoshi B. | Patrick Azere Phiri  | Kabunda Kasakwa H | Bwalya Mulumba I.
Abstract: The main goal of this paper consists to built the category of symplectic Yang-Mills fields by mean of Geometry (ADG) mechanisms. We realize this category as a subcategory of symplectic vector sheaves and also as a subcategory of the category of Yang-Mills fields.
Keywords: vector sheaf, symplectic vector sheaf, A-connection, Yang-Mills fields, symplectic A-connection, symplectic Yang-Mills field
Edition: Volume 7 Issue 6, June 2018,
Pages: 1134 - 1136
How to Cite this Article?
Lutanda Panga G, Mateso Tailoshi B., Patrick Azere Phiri, Kabunda Kasakwa H, Bwalya Mulumba I., "On The Category of Symplectic Yang-Mills Fields", International Journal of Science and Research (IJSR), Volume 7 Issue 6, June 2018, pp. 1134-1136, https://www.ijsr.net/get_abstract.php?paper_id=ART20182540
How to Share this Article?
Similar Articles with Keyword 'vector'
Optimal Investment under Partial Information in a Portfolio with Three Financial Assets
Tatiagoum K. Eric
On Moderate Fuzzy Analytic Hierarchy Process Pairwise Comparison Model